PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 1 | 39-47
Tytuł artykułu

On Müntz rational approximation in multivariables

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The present paper shows that for any $s$ sequences of real numbers, each with infinitely many distinct elements, ${λ_{n}^{j}}$, j=1,...,s, the rational combinations of $x_{1}^{λ_{m_1}^1} x_{2}^{λ_{m_2}^2}...x_{s}^{λ_{m_s}^s}$ are always dense in $C_{I^s}$.
Słowa kluczowe
Rocznik
Tom
68
Numer
1
Strony
39-47
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-08-18
poprawiono
1994-03-30
Twórcy
autor
  • Department of Mathematics, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Bibliografia
  • [1] J. Bak and D. J. Newman, Rational combinations of $x^{λ_{k}}$, $λ_{k}≥ 0$ are always dense in $C_{[0,1]}$, J. Approx. Theory 23 (1978), 155-157.
  • [2] E. W. Cheney, Introduction to Approximation Theory, McGraw-Hill, 1966.
  • [3] G. G. Lorentz, Bernstein Polynomials, Toronto, 1953.
  • [4] D. J. Newman, Approximation with Rational Functions, Amer. Math. Soc., Providence, R.I., 1978.
  • [5] S. Ogawa and K. Kitahara, An extension of Müntz's theorem in multivariables, Bull. Austral. Math. Soc. 36 (1987), 375-387.
  • [6] G. Somorjai, A Müntz-type problem for rational approximation, Acta Math. Acad. Sci. Hungar. 27 (1976), 197-199.
  • [7] S. P. Zhou, On Müntz rational approximation, Constr. Approx. 9 (1993), 435-444.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i1p39bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.